# SDR AALA201810229049

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 26,515 hours, 10,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LOWER LATCH FOR EXTERNAL POWER ACCESS DOOR,  FOUND THE LOWER DOOR  CUTOUT DOUBLER FOR THE LATCH CRACKED IN TWO PLACES ON THE FUSELAGE.  CRACKED AREA KEEPS DOOR FROM CLOSING COMPLETELY AND NOT LATCHING.   REPAIRED THE DOUBLER IAW SRM 53-10-15-2R-4.
